# SDR HALA0800557

- Difficulty date: May 3, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 10,460 hours, 25,811 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7300 · Engine Fuel and Control
- Part: Thermocouple
- Part number: 9510RTC3
- Part serial: 001474
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG R SYS FAIL.  REMOVED AND REPLACED RIGHT ENGINE T-30 THERMOCOUPLE PER AMM 73-21-07.  ALSO REMOVED AND REPLACED RIGHT ENGINE DEDICATED GENERATOR PER AMM 73-21-04.  ENGINE RUN UP AND RTS CHECK OK.  OK FOR SERVICE.
